# SDR YENA20100913129

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 31,108 hours, 11,034 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: Q00136009774
- Condition: Failed
- Location: Nr 3
- Part time: 31,114 hours, 11,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 739 JFK-PSE, AIR RETURN TO JFK DUE TO AUTO BRAKE FAULT MALFUNCTION DURING CLIMBOUT.  REF TSM 32-42-00-810-816 STEP 5, REMOVED AND REPLACED SEC 3 PER AMM 27-94-34-000-001.  ALSO PERFORMED FUNCTIONAL TEST OF ANTI SKID SYSTEM AS PER AMM 32-43-00-720-002 AND OPS CHECK OF THE AUTOBRAKE DECELERATION RATE ARMING AS PER AMM 32-42-00-710-005.  OK FOR SERVICE.
